# SDR REXA2019041080433

- Difficulty date: March 8, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOORBOARD 262DRF AT RBL27 AT OR AROUND FS529.0 THERE IS A CRACKED ANGLE BRACKED. MARKED BY RED PENCIL.  REPLACED CRACKED ANGLE UNDER FLOORBOARD AT RBL27 AND FS529 IAW CRJ 200 SRM 51-42-21. AAR SM 33
